# SDR IPXA2021011964635

- Difficulty date: December 20, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA3121527
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 MAIN CARGO BRACKET (INTERCOSTAL)CRACK BETWEEN STA 1781 TO STA 1801 LONG 11R.  REMOVED AND REPLACED CRACKED BRACKET (INTERCOSTAL), IAW SRM 51-33-01 AND 51-35-01 (MINOR).
